Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On a theorem of G. W. Mackey


Author: Robert J. Blattner
Journal: Bull. Amer. Math. Soc. 68 (1962), 585-587
DOI: https://doi.org/10.1090/S0002-9904-1962-10859-3
MathSciNet review: 0141738
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. J. Blattner, On induced representations, Amer. J. Math. 83 (1961), 79-98. MR 125456
  • 2. G. W. Mackey, Unitary representations of group extensions. I, Acta Math. 99 (1958), 265-311. MR 98328


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10859-3

American Mathematical Society